# SDR REXA2016080101513

- Difficulty date: August 1, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED FS 310 TO FS 349.00 WHERE THRESHOLD BOLTS TO INSIDE.  R & R SERVICE DOOR STRIKER SILL IAW SRM 51-42-06-001-001-A01.
